Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A note on congruent numbers


Author: H. J. Godwin
Journal: Math. Comp. 32 (1978), 293-295
MSC: Primary 10B05
Corrigendum: Math. Comp. 33 (1979), 847-848.
Corrigendum: Math. Comp. 33 (1979), 847.
MathSciNet review: 0480322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The list of known congruent numbers less than 1000 is extended by a proof that 19 primes of the form $ 8k + 7$ are congruent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B05

Retrieve articles in all journals with MSC: 10B05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0480322-5
Keywords: Congruent numbers, Diophantine equations
Article copyright: © Copyright 1978 American Mathematical Society